# SDR AALA20140710005

- Difficulty date: July 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 65,098 hours, 33,830 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS FAILED ON DESCENT.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED RT HYD SYS PRESS TRANSMITTER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
